MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ALBOSURE POLYESTER VASCULAR PATCH

LEMAITRE VASCULAR, INC. ALBOSURE POLYESTER VASCULAR PATCH
Catalog Number AP08075T
Medical Device Problem Codes Hole In Material (1293); Physical Property Issue (3008)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device has been discarded by the hospital.Therefore, we cannot conclusively determine the root cause of the defect.Lot history was reviewed.We did not find any non-conformity that could relate or contribute to this issue.We have not received any complaint for this lot related to similar incident.Hence, we consider this to be an isolated event.All patches are 100% inspected.Patches are inspected by manufacturing as well as qc technicians.We have emailed as well as made several phone calls to the hospital.However, we did not get any further response back from the hospital.
 
Event or Problem Description
At the end of the operation, when the surgeon removed the clamp there was a hole in the middle of the patch.So he decided to explant the patch and put an another patch there.

Brand Name
ALBOSURE POLYESTER VASCULAR PATCH
Common Device Name
VASCULAR PATCH
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington
ma MA 01803
MDR Report Key6079251
Report Number1220948-2016-00022
Device Sequence Number611450
Product Code DXZ
UDI-Device Identifier00840663104604
UDI-Public00840663104604
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101740
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/30/2017
Device Catalogue NumberAP08075T
Device Lot Number117261
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2016
Initial Report FDA Received Date11/04/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;